JournalsrsmupVol. 131pp. 263–279

A note on Grayson's theorem

  • Annibale Magni

    Universität Freiburg, Germany
  • Carlo Mantegazza

    Università di Napoli Federico II, Italy
A note on Grayson's theorem cover
Download PDF

Abstract

In this note we show a variational proof of Matthew Grayson's convexification theorem for simple closed curves moving by curvature in the plane.

Cite this article

Annibale Magni, Carlo Mantegazza, A note on Grayson's theorem. Rend. Sem. Mat. Univ. Padova 131 (2014), pp. 263–279

DOI 10.4171/RSMUP/131-16